# SDR HNAA2015021300044

- Difficulty date: February 13, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 50,947 hours, 59,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: HA14461
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY F/A SIDEWALL IS BROKEN.  REMOVED SHIELD, REPLACED EMERGENCY LIGHT AND REINSTALLED HARDWARE AS REQUIRED.  OPS CHECKED GOOD.
